# SDR 9508189140

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE LEFT WHEEL WELL KEEL FITTING LONGERON 29L AT FS 629.  REPLACED FITTING PER SRM 51-30-1 AND SRM 51-30-5.
